# SDR AALA202503242062

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 83,692 hours, 35,003 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LAVATORY E DOOR HANDLE HAS BROKEN OFF, AND ARE UNABLE TO OPEN THE DOOR AFTER GETTING IT CLOSED. MAINTENANCE RESECURED AND TIGHTENED LAVATORY DOOR LATCH SCREWS AS REQUIRED..
